# SDR DALA2022120607852

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 75,325 hours, 32,210 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Location: Slide Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3L SLIDE ARMED LIGHT INOP.   3L SLIDE ARM LIGHT CKS NML AT THIS TIME.
